# SDR DALA2018101606082

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 9,826 hours, 3,780 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3848 - ATB - RETURNED TO ATL DUE TO TAT PROBE HEAT FAILURE. CORRECTIVE ACTION: TROUBLESHOT PER FIM. TAT PROBE HEATING ELEMENT OPEN CIRCUIT. REPLACED TAT PROBE PER AMM. (4385483)
